バイモーダル区分的アファインシステムの軌道追従制御  [in Japanese] Trajectory Tracking Control of Bimodal Piecewise Affine Systems  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

This paper deals with a trajectory tracking problem of a class of bimodal piecewise affine systems. First, we introduce an error variable as a generalization of the tracking error. A discontinuous function is adopted as an error variable to overcome an inherent difficulty in tracking of piecewise affine systems. Next, the system which governs the error variable is guaranteed to be locally stable using a Lyapunov-like function, which yields trajectory tracking of the original system. Furthermore, we propose a procedure to extend the local result to a global one. Finally, a numerical example is given to illustrate the effectiveness of the proposed method.

Journal

  • Transactions of the Institute of Systems, Control and Information Engineers

    Transactions of the Institute of Systems, Control and Information Engineers 17(9), 379-389, 2004-09-15

    THE INSTITUTE OF SYSTEMS, CONTROL AND INFORMATION ENGINEERS (ISCIE)

References:  16

Codes

  • NII Article ID (NAID)
    10013391192
  • NII NACSIS-CAT ID (NCID)
    AN1013280X
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    13425668
  • NDL Article ID
    7074071
  • NDL Source Classification
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL Call No.
    Z14-195
  • Data Source
    CJP  NDL  J-STAGE 
Page Top